MAUDE Adverse Event Report: MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form

MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; implant, endosseous, root-form
Lot Number W19007172
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury

Brand Name
SEVEN internal hex. implant dia. 3.75 L 10mm
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50722036
Report Number3004203816-2026-25590
Device Sequence Number15565936
Product Code DZE
UDI-Device Identifier07290108999198
UDI-Public07290108999198
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberW19007172
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale